# SDR 06FDEA0189

- Difficulty date: January 15, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 45,870 hours, 6,946 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Warning
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON T/O GOT NR 1 ENG FIRE INDICATION.  REJECTED 60KTS/FIRED NR 1 BOTTLE.  INDICATION WENT OUT WHEN THROTTLES WERE RETARDED TO IDLE  OPENED NR 1 ENG COWLING FOUND SEVERAL COUPLINGS MISSING FOIL.  NR 1 FIRE BOTTLE REPLACED, SEE WRI 26-20/4535.  FOUND SEVERAL CLAMPS SUSPECT FOWARD OF THE HP VALVE.  SECURED SAME REF AMM 36-11-03-4.  CHECKED OTHER PNEU  DUCTS AND LINES FOR SECURITY.  ALL SEEM IN GOOD CONDITION.  REAPPLIED FOIL AROUND ALL PNEU DUCT CLAMPS AND CONNECTIONS.  RAN NR 1 ENG AT POWER WITH NO FIRE WARNING, IAW JRH.  AFTER RUN, OPENED NR 1 ENG COWL AND INSPECTED ENG.  NO EVIDENCE OF OF DUCT LEAKS.
